Alert archive / Florida / Tornado Warnings in 2008
Tornado Warning 44, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Aug 19, 2008, 3:35 AM EDT for Collier County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2008, 3:35 AM EDT (07:35 UTC)
- Expired
- Aug 19, 2008, 4:15 AM EDT
- In force
- 40 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Collier County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 10:44 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 7.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1454 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KMFL 190735
TORMFL
FLC021-190815-
/O.NEW.KMFL.TO.W.0044.080819T0735Z-080819T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIAMI FL
335 AM EDT TUE AUG 19 2008
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN COLLIER COUNTY IN SOUTH FLORIDA.
* UNTIL 415 AM EDT
* AT 332 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES ALONG A
LINE EXTENDING FROM CAPE ROMANO TO EVERGLADES CITY...MOVING
NORTHWEST AT 21 MPH.
* THE LINE OF STORMS WILL AFFECT...
CAPE ROMANO...
EVERGLADES CITY...
CARNESTOWN...
MARCO ISLAND AIRPORT...
BELLE MEADE...
AND SURROUNDING COMMUNITIES.
IF YOU ARE NEAR THE PATH OF A TORNADO...SEEK SHELTER IN A STURDY
BUILDING ON THE LOWEST FLOOR...AWAY FROM OUTSIDE WALLS AND WINDOWS.
GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EDT TUESDAY MORNING
FOR SOUTHERN FLORIDA.
LAT...LON 2605 8141 2580 8127 2580 8134 2583 8135
2587 8147 2589 8148 2584 8151 2587 8152
2590 8159 2589 8163 2591 8165 2590 8169
2588 8166 2584 8168 2591 8171 2592 8174
2598 8174 2608 8180
TIME...MOT...LOC 0733Z 156DEG 18KT 2586 8172 2583 8133
$$
JRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Aug 19, 12:24 AM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Aug 19, 12:24 AM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1224 AM EDT TUE AUG 19 2008
.AVIATION...TROPICAL STORM FAY NEARING SW FLA COAST WITH SPIRAL
RAIN BANDS ROTATING THRU FLA STRAITS/BAY AND THRU ATLC COASTAL
WATERS. ALL TERMINALS WILL HAVE INTERMITTANT IFR CIG/VSBY IN HVY RA
WITH WINDS GUSTS EXCEEDING 25 KT GENERALLY BUT AT KAPF COULD SEE
GUSTS EXCEED 60 KT. TAFS WILL BE AMENDED AS NEEDED.
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH THIS EVENING FOR FLZ063-FLZ066-FLZ067-FLZ068-
FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074-FLZ075-FLZ168-
FLZ172-FLZ173-FLZ174.
TROPICAL STORM WIND WARNING UNTIL 8 AM EDT WEDNESDAY FOR FLZ063-
FLZ066-FLZ067-FLZ068-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074.
HURRICANE WARNING FOR FLZ069-FLZ075.
TROPICAL STORM WARNING FOR FLZ168-FLZ172-FLZ173-FLZ174.
AM...TROPICAL STORM WARNING FOR AMZ610-AMZ630-AMZ650-AMZ651-AMZ670-
AMZ671.
GM...HURRICANE WARNING FOR GMZ656-GMZ657-GMZ676.
&&
SHORT TERM/AVIATION...15/JRHazardous weather outlook, Aug 19, 1:00 AM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 100 AM EDT TUE AUG 19 2008 FLZ063-066>075-168-172>174-191200- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 100 AM EDT TUE AUG 19 2008 ...HURRICANE WARNING SOUTHWEST GULF COAST AND ADJACENT WATERS... ...TROPICAL STORM WARNING SOUTH MIAMI-DADE, ATLANTIC COAST AND WATERS... ...TROPICAL STORM WIND WARNING REMAINDER OF MAINLAND SOUTH FLORIDA... ...FLOOD WATCH IN EFFECT ENTIRE MAINLAND... ...TORNADO WATCH IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT SEE THE HURRICANE LOCAL STATEMENT ISSUED BY THE MIAMI NATIONAL WEATHER SERVICE IN MIAMI TO GET DETAILS ABOUT THE WEATHER EFFECTS ON SOUTH FLORIDA FROM THIS TROPICAL STORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TROPICAL STORM FAY WILL STILL AFFECT SOUTH FLORIDA TUESDAY. PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENT ISSUED BY THE NATIONAL WEATHER SERVICE IN MIAMI. SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON FROM WEDNESDAY THROUGH SUNDAY. LIGHTNING STRIKES AND GUSTY WINDS WILL BE THE PRIMARY RISKS FROM THE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY THROUGH TUESDAY AS TROPICAL STORM FAY AFFECTS SOUTH FLORIDA. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Aug 19, 1:45 AM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 145 AM EDT TUE AUG 19 2008 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657- 676-190730- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI... SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS... ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK... CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE... COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD... FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES... WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI... MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI... KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH... BOCA RATON...POMPANO BEACH...FORT LAUDERDALE... FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA... MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY... HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK 1123 PM EDT MON AUG 18 2008 ...TROPICAL STORM FAY RAIN BANDS WILL MOVE ACROSS SOUTH FLORIDA... ...RISK OF TORNADOES NORTH OF ALLIGATOR ALLEY... ...TORRENTIAL DOWNPOURS SOUTH OF ALLIGATOR ALLEY... ...WINDS AND RAINFALL INCREASING RAPIDLY OVER COASTAL COLLIER... THROUGH 330 AM...RAIN BANDS FROM TROPICAL STORM FAY...LOCATED OVER THE SOUTHEAST GULF OF MEXICO...WILL CONTINUE TO MOVE FROM SOUTHEAST TO NORTHWEST OVER AREAS NORTH OF ALLIGATOR ALLEY. THESE RAIN BANDS WILL BE CAPABLE OF PRODUCING QUICK TORNADOES AND VERY HEAVY SQUALLS. SOUTH OF ALLIGATOR ALLEY...RAIN BANDS WILL PRODUCE TORRENTIAL DOWNPOURS WHICH COULD RESULT IN 2 TO 3 INCHES IN A SHORT PERIOD OF TIME. THIS MAY LEAD TO QUICK FLOODING OF STREETS AND POORLY DRAINED AREAS. TROPICAL STORM FAY WILL CONTINUE TO MOVE NORTH AT 9 MPH ACROSS THE GULF WATERS OFF OF SOUTHWEST FLORIDA. A LARGE RAIN BAND NORTH OF THE CENTER NORTH OF NAPLES EAST INTO THE INTERIOR WILL SPREAD NORTH ACROSS COASTAL COLLIER COUNTY THROUGH COLLIER COUNTY INTO HENDRY AND GLADES COUNTIES. ANOTHER LARGE SPIRAL BAND OVER LAKE OKEECHOBEE AND OUT OVER THE ATLANTIC WILL ALSO MOVE NORTHWARD WITH POTENTIAL TORNADOES AS WELL AS TORRENTIAL RAIN AND STRONG GUSTY WINDS WITH WIND GUSTS UP TO HURRICANE FORCE POSSIBLE. TORRENTIAL DOWNPOURS WILL ALSO OCCUR WITH RAINFALL RATES OF 2 TO 3 INCHES AN HOUR. JR
Local storm report, Aug 19, 2:00 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
200 AM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TORNADO WELLINGTON 26.66N 80.26W
08/19/2008 PALM BEACH FL TRAINED SPOTTER
SPOTTER REPORTED TORNADO TOUCHDOWN NEAR THE INTERSECTION
OF CARLTON ST AND GREEN VIEW SHORES BLVD. SPOTTER
REPORTED SLIDING GLASS DOOR IN THE FRONT OF THE HOUSE
BLEW IN ACCOMPANYING ROARING SOUND. NEIGHBOR HAD DAMAGE
ALSO AND POWER IS OUT IN THE NEIGHBORDHOOD. EVENT
HAPPENED JUST SOUTH OF WELLINGTON HIGH SCHOOL.
0145 AM TORNADO WELLINGTON 26.66N 80.26W
08/19/2008 PALM BEACH FL EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED TORNADO TOUCHDOWN AT 13125
SOUTHFIELD ROAD AT THE PALM BEACH EQUINE CLINIC. BUILDING
REPORTEDLY DEMOLISHED.
&&
SANTOSLocal storm report, Aug 19, 2:07 AM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
207 AM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TORNADO WELLINGTON 26.66N 80.26W
08/19/2008 PALM BEACH FL TRAINED SPOTTER
SPOTTER REPORTED TORNADO TOUCHDOWN NEAR THE INTERSECTION
OF CARLTON ST AND GREEN VIEW SHORES BLVD. SPOTTER
REPORTED SLIDING GLASS DOOR IN THE FRONT OF THE HOUSE
BLEW IN ACCOMPANYING ROARING SOUND. NEIGHBOR HAD DAMAGE
ALSO AND POWER IS OUT IN THE NEIGHBORDHOOD. EVENT
HAPPENED JUST SOUTH OF WELLINGTON HIGH SCHOOL.
0145 AM TORNADO WELLINGTON 26.66N 80.26W
08/19/2008 PALM BEACH FL EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTED TORNADO TOUCHDOWN AT 13125
SOUTHFIELD ROAD AT THE PALM BEACH EQUINE CLINIC. BUILDING
REPORTEDLY DEMOLISHED. THE WELLINGTON POLICE DEPARTMENT
REPORTED THAT THE DAMAGE TO THE EQUINE CENTER WAS THE
ROOF OFF ALONG WITH DEBRIS AND DESTROYED TRANSFORMERS.
THERE IS ALSO AN APARTMENT WITH STRUCTURAL DAMAGE AT THE
SAME LOCATION. NO REPORTED INJURIES AT THIS TIME.
&&
SANTOSLocal storm report, Aug 19, 2:21 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
221 AM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM TROPICAL STORM KEY BISCAYNE 25.69N 80.16W
08/19/2008 MIAMI-DADE FL MESONET
FWYF1 38 KTS GUSTING TO 45 KTS AT 0451Z.
0103 AM TROPICAL STORM FLAMINGO 25.15N 80.94W
08/19/2008 MAINLAND MONROE FL MESONET
FLM HANDAR 35 KTS GUST TO 46 KTS AT 0503Z.
0136 AM TROPICAL STORM VIRGINIA KEY 25.75N 80.16W
08/19/2008 MIAMI-DADE FL MESONET
VIK HANDAR 34 KTS GUST TO 41 KTS AT 0536Z.
0151 AM TROPICAL STORM VIRGINIA KEY 25.75N 80.16W
08/19/2008 MIAMI-DADE FL MESONET
VIK HANDAR 34 KTS GUST TO 41 KTS AT 0551Z.
0155 AM TROPICAL STORM KEY BISCAYNE 25.69N 80.16W
08/19/2008 MIAMI-DADE FL MESONET
FWYF1 35 KTS GUSTING TO 47 KTS AT 0555Z.
0203 AM TROPICAL STORM FLAMINGO 25.15N 80.94W
08/19/2008 MAINLAND MONROE FL MESONET
FLM HANDAR 35 KTS GUST TO 46 KTS AT 0603Z.
&&
CARACOZZALocal storm report, Aug 19, 3:15 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
315 AM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM TROPICAL STORM MIAMI BEACH 25.81N 80.13W
08/19/2008 MIAMI-DADE FL MESONET
MBF REPORTED 34 KTS WITH GUST OF 41 KTS AT 555Z.
&&
RIVERASpecial weather statement, Aug 19, 3:30 AM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 330 AM EDT TUE AUG 19 2008 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657- 676-190900- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI... SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS... ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK... CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE... COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD... FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES... WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI... MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI... KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH... BOCA RATON...POMPANO BEACH...FORT LAUDERDALE... FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA... MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY... HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK 330 AM EDT TUE AUG 19 2008 ...TROPICAL STORM FAY APPROACHING COLLIER COUNTY COAST... ...RAIN BANDS MOVING ACROSS SOUTH FLORIDA... ...RISK OF TORNADOES MAINLY NORTH OF ALLIGATOR ALLEY... ...TORRENTIAL DOWNPOURS MAIN CONCERN SOUTH OF ALLIGATOR ALLEY... ...WINDS AND RAINFALL INCREASING RAPIDLY OVER COASTAL COLLIER... THROUGH 500 AM...RAIN BANDS FROM TROPICAL STORM FAY...LOCATED OVER THE SOUTHEAST GULF OF MEXICO...WILL CONTINUE TO PROPAGATE NORTH AS THEY ROTATE SOUTHEAST TO NORTHWEST AHEAD OF THE SYSTEM MAINLY IN AREAS ALONG AND NORTH OF ALLIGATOR ALLEY. THESE RAIN BANDS WILL BE CAPABLE OF PRODUCING QUICK TORNADOES AND VERY HEAVY SQUALLS RESULTING POTENTIALLY IN LOCALLY HEAVY RAIN AMOUNTS. SOUTH OF ALLIGATOR ALLEY...RAIN BANDS PROPAGATING NORTH AS THEY ROTATE AROUND THE SYSTEM FROM THE SOUTH WILL HAVE THE POTENTIAL TO PRODUCE TORRENTIAL DOWNPOURS OF 2 TO 4 INCHES IN SHORT PERIODS OF TIME. THIS MAY LEAD TO QUICK FLOODING OF STREETS AND POORLY DRAINED AREAS. THE TORNADO THREAT IN THIS AREAS SOUTH OF ALLIGATOR ALLEY WILL SLOWLY SUBSIDE DURING THE MORNING HOURS. TROPICAL STORM FAY WILL CONTINUE TO MOVE NORTH AT 7 MPH THROUGH THE EARLY MORNING HOURS WHICH WOULD BRING IT ONSHORE IN THE VICINITY OF NAPLES SOMETIME AROUND SUNRISE UNLESS THE TRACK OR SPEED OF MOVEMENT CHANGES BEFORE THEN. A LARGE RAIN BAND NORTH OF THE CENTER ACROSS NAPLES EAST INTO THE INTERIOR WILL SPREAD NORTH ACROSS COASTAL COLLIER COUNTY THROUGH COLLIER COUNTY INTO HENDRY AND GLADES COUNTIES OVER THE NEXT COUPLE OF HOURS. STRONG GUSTY WINDS WITH CLOSE TO HURRICANE FORCE WILL BE POSSIBLE THROUGH THE MORNING HOURS WITH ANY OF THIS ACTIVITY. TORRENTIAL DOWNPOURS WILL ALSO OCCUR WITH RAINFALL RATES OF 2 TO 3 INCHES AN HOUR. JR
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 9:27 PM EDT | Special Marine Warning | MFL | 63 min | |
| Aug 18, 9:45 PM EDT | Tornado Warning | MFL | Collier | 15 min |
| Aug 18, 10:01 PM EDT | Tornado Warning | MFL | Broward | 14 min |
| Aug 18, 10:03 PM EDT | Tornado Warning | MFL | Collier | 15 min |
| Aug 18, 10:32 PM EDT | Special Marine Warning | MFL | 28 min | |
| Aug 19, 12:30 AM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 19, 12:41 AM EDT | Tornado Warning | MFL | Palm Beach | 19 min |
| Aug 19, 1:02 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 1:13 AM EDT | Special Marine Warning | MFL | 92 min | |
| Aug 19, 1:28 AM EDT | Tornado Warning | MFL | Palm Beach | 32 min |
| Aug 19, 1:57 AM EDT | Tornado Warning | MFL | Collier, Hendry | 63 min |
| Aug 19, 2:04 AM EDT | Tornado Warning | MFL | Palm Beach | 41 min |
| Aug 19, 2:08 AM EDT | Special Marine Warning | MFL | 67 min | |
| Aug 19, 2:37 AM EDT | Special Marine Warning | MFL | 83 min | |
| Aug 19, 2:55 AM EDT | Tornado Warning | MFL | Palm Beach | 50 min |
| Aug 19, 3:01 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Aug 19, 3:07 AM EDT | Special Marine Warning | MFL | 83 min | |
| Aug 19, 3:07 AM EDT | Tornado Warning | MFL | Collier, Hendry | 53 min |
| Aug 19, 3:43 AM EDT | Tornado Warning | MFL | Palm Beach | 47 min |
| Aug 19, 3:53 AM EDT | Special Marine Warning | MFL | 112 min | |
| Aug 19, 4:25 AM EDT | Tornado Warning | MFL | Palm Beach | 20 min |
| Aug 19, 4:36 AM EDT | Tornado Warning | MFL | Palm Beach | 24 min |
| Aug 19, 4:38 AM EDT | Special Weather Statement | MFL | Collier | 52 min |
| Aug 19, 4:51 AM EDT | Areal Flood Advisory | MFL | Collier | 114 min |
| Aug 19, 5:00 AM EDT | Tornado Warning | MFL | Hendry, Palm Beach | 30 min |
| Aug 19, 5:02 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 5:07 AM EDT | Tornado Warning | MFL | Palm Beach | 23 min |
| Aug 19, 5:25 AM EDT | Special Marine Warning | MFL | 50 min | |
| Aug 19, 5:30 AM EDT | Tornado Warning | MFL | Glades, Hendry, Palm Beach | 30 min |
| Aug 19, 5:36 AM EDT | Tornado Warning | MFL | Miami-Dade | 24 min |
| Aug 19, 5:43 AM EDT | Areal Flood Warning | MFL | Collier | 11 hr |
| Aug 19, 5:49 AM EDT | Tornado Warning | MFL | Palm Beach | 26 min |
| Aug 19, 5:50 AM EDT | Special Marine Warning | MFL | 55 min | |
| Aug 19, 5:59 AM EDT | Tornado Warning | MFL | Palm Beach | 31 min |
| Aug 19, 6:10 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 19, 6:31 AM EDT | Special Weather Statement | MFL | Collier, Hendry | 59 min |
| Aug 19, 6:48 AM EDT | Tornado Warning | MFL | Palm Beach | 27 min |
| Aug 19, 7:10 AM EDT | Tornado Warning | MFL | Palm Beach | 20 min |
| Aug 19, 7:15 AM EDT | Tornado Warning | MFL | Palm Beach | 30 min |
| Aug 19, 7:29 AM EDT | Special Weather Statement | MFL | Hendry | 61 min |
| Aug 19, 7:32 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 7:33 AM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 19, 7:38 AM EDT | Tornado Warning | MFL | Monroe | 22 min |
| Aug 19, 7:40 AM EDT | Tornado Warning | MFL | Broward, Miami-Dade | 35 min |
| Aug 19, 8:01 AM EDT | Tornado Warning | MFL | Palm Beach | 44 min |
| Aug 19, 8:01 AM EDT | Tornado Warning | MFL | Monroe | 29 min |
| Aug 19, 8:49 AM EDT | Special Weather Statement | MFL | Hendry | 56 min |
| Aug 19, 9:02 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 9:14 AM EDT | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Aug 19, 9:15 AM EDT | Flash Flood Warning | MFL | Hendry | 3 hr |
| Aug 19, 9:35 AM EDT | Tornado Warning | MFL | Palm Beach | 25 min |
| Aug 19, 9:44 AM EDT | Special Weather Statement | MFL | Hendry | 61 min |
| Aug 19, 10:49 AM EDT | Special Weather Statement | MFL | Glades, Hendry | 56 min |
| Aug 19, 11:40 AM EDT | Special Marine Warning | MFL | 65 min | |
| Aug 19, 12:15 PM EDT | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Aug 19, 12:16 PM EDT | Flash Flood Warning | MFL | Glades, Hendry | 3 hr |
| Aug 19, 12:34 PM EDT | Areal Flood Warning | MFL | Collier, Glades, Hendry | 4 hr |
| Aug 19, 12:35 PM EDT | Special Weather Statement | MFL | Glades | 85 min |
| Aug 19, 12:39 PM EDT | Special Marine Warning | MFL | 111 min | |
| Aug 19, 12:42 PM EDT | Small Craft Advisory | MFL | 55 hr | |
| Aug 19, 12:47 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 58 min |
| Aug 19, 12:55 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 50 min |
| Aug 19, 1:38 PM EDT | Hurricane Local Statement | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 8 hr |
| Aug 19, 1:41 PM EDT | Special Weather Statement | MFL | Glades | 64 min |
| Aug 19, 2:38 PM EDT | Special Weather Statement | MFL | Glades | 67 min |
| Aug 19, 3:28 PM EDT | Flash Flood Warning | MFL | Glades | 2 hr |
| Aug 19, 3:48 PM EDT | River Flood Warning | MFL | Glades | 9 days |
| Aug 19, 4:00 PM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 19, 5:03 PM EDT | Special Marine Warning | MFL | 87 min | |
| Aug 19, 5:29 PM EDT | Flash Flood Warning | MFL | Glades | 7 hr |
| Aug 19, 6:34 PM EDT | Special Marine Warning | MFL | 86 min |
Nearby
Tornado Warnings in Florida, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.